MAUDE Adverse Event Report: MEDTRONIC, INC. ANALYZER CABLE; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. ANALYZER CABLE; PROGRAMMER, PACEMAKER
Model Number 2292
Medical Device Problem Codes Connection Problem (2900); Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the cable's clips do not close, preventing secure fixation of the lead.It was noted that the clips were not sterilized prior to being tested.The cables are expected to be returned for analysis.There was no patient involvement.
 
Additional Manufacturer Narrative
Product analysis: manufacturer's analysis confirmed the customer comment that the analyzer surgical cable¿s atrial clip did not close on its own.The cable was to be scrapped.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The cables were returned for analysis.

Brand Name
ANALYZER CABLE
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8255155
Report Number2182208-2019-00115
Device Sequence Number19476758
Product Code KRG
UDI-Device Identifier00721902307294
UDI-Public00721902307294
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2292
Device Catalogue Number2292
Device Lot Number995950001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2019
Initial Date Received by Manufacturer 01/11/2019
Supplement Date Received by Manufacturer02/14/2019
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1